BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2011 Volume 20 >

Please use this identifier to cite or link to this item:

Title: Some Contributions to the Class of Two-Sex Branching Processes Depending on the Number of Couples in the Population
Authors: Ma, Shixia
Molina, Manuel
Xing, Yongsheng
Keywords: Two-sex branching processes
limiting behavior
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 20, No 1, (2011), 135p-148p
Abstract: We consider the class of two-sex branching processes with offspring and mating depending on the number of couples in the population introduced in Molina et al. (2008). In addition to its theoretical interest, this class also has clear practical implications, especially in population dynamics. We investigate its extinction probability and limiting behavior. By considering different probabilistic approaches, necessary and sufficient conditions for its almost sure extinction are determined. Assuming the nonextinction, some limiting results are derived.
Description: 2000 Mathematics Subject Classification: 60J80
ISSN: 0204-9805
Appears in Collections:2011 Volume 20

Files in This Item:

File Description SizeFormat
Pliska-20-2011-135-148.pdf1.13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License